# SDR REXA2019111871625

- Difficulty date: October 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122007
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS1015 BTWN. STGR. 25L AND 26L AT AFT BAGGAGE BAY COMPARTMENT.(CCT)(TCI 200-09).
SUMMARY OF NRC S/N 00295: CORROSION ON FRAME FS1015 BTWN. STGR. 25L AND 26L AT AFT BAGGAGE BAY COMPARTMENT WAS REPAIRED WHIT EA NO: CRJ953-09842. REV. IR (LEVEL CORROSION 1)
